manuscripta mathematica

, Volume 65, Issue 3, pp 357–376

On valued function fields I

Authors

  • B. Green
    • Mathematisches InstitutUniversität Heidelberg
  • M. Matignon
    • UFR. de Mathématiques et d' Informatiquede l' Université de Bordeaux I U.A. 040 226
  • F. Pop
    • Mathematisches InstitutUniversität Heidelberg
Article

DOI: 10.1007/BF01303043

Cite this article as:
Green, B., Matignon, M. & Pop, F. Manuscripta Math (1989) 65: 357. doi:10.1007/BF01303043

Copyright information

© Springer-Verlag 1989